# SDR AWXA200600421

- Difficulty date: January 30, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3751611
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED FUSELAGE SKIN CRACKED, .5 INCHES, AT BS 727E+17" AND STR 21L.  DUE TO THE NUMBER AND SIZE OF REPAIRS IN THE AREA THE CRACKED SKIN PANEL NEEDED TO BE REPLACED.  MAINTENANCE REMOVED AND REPLACED SKIN PANEL FROM BS 727 TO BS 907 AND FROM STR 20L TO STR 25L IAW BOEING SERVICE BULLETIN 737-53-1168 REV 2 AND AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5360-06030-SS2.
